ENCORE MEDICAL L.P RSP MONOBLOCK SOCKET INSERT, 40MM +4MM, SEMICONSTRAINED, HXE-PLUS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
509-01-440 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Joint Laxity (4526)
| Date of Event |
10/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to instability and infection.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01172; 509-00-040, s808 - infection, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.